Vol. 7, issue 09, article # 13

Dem'yanov Yu.F. Stable algorithm for reconstructing the shape of a pulsed lidar return signal. // Atmospheric and oceanic optics. 1994. V. 7. No. 09. P. 677-679.
Copy the reference to clipboard
Abstract:

A method for reconstructing the shape of a pulsed lidar return signal in the case the law of error distribution differs from the normal distribution law is proposed. A stable algorithm of the reconstruction is presented and its investigation using Monte Carlo method is discussed. A theorem is presented that allows, for a particular case of estimating the shift parameter, assessment of optimal properties of the algorithm to be made.

Back